Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Which abelian groups can be fundamental groups of regions in euclidean spaces?


Author: Bai Ching Chang
Journal: Bull. Amer. Math. Soc. 78 (1972), 470-473
MSC (1970): Primary 5520, 5705
DOI: https://doi.org/10.1090/S0002-9904-1972-12949-5
MathSciNet review: 0312502
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. E. Conner, On the action of a finite group on Sn × Sn, Ann. of Math. (2) 66 (1957), 586-588. MR 20 #2725. MR 96235
  • 2. R. H. Crowell and R. H. Fox, Introduction to knot theory, Ginn, Boston, Mass., 1963. MR 26 #4348. MR 146828
  • 3. S. Eilenberg and N. E. Steenrod, Foundations of algebraic topology, Princeton Univ. Press, Princeton, N.J., 1952. MR 14, 398. MR 50886
  • 4. R. H. Fox, A quick trip through knot theory, Topology of 3-Manifolds and Related Topics (Proc. The Univ. of Georgia Inst., 1961), Prentice-Hall, Engelwood Cliffs, N.J., 1962, pp. 120-167. MR 25 #3522. MR 140099
  • 5. A. G. Kuroš, Theory of groups, GITTL, Moscow, 1953; English transl., vol. II, Chelsea, New York, 1955. MR 15, 501; MR 17, 124. MR 59266
  • 6. J. W. Milnor, Link groups, Ann. of Math. (2) 59 (1954), 177-195. MR 17, 70. MR 71020
  • 7. J. W. Milnor, Isotopy of links, Algebraic Geometry and Topology, Princeton Univ. Press, Princeton, N.J., 1957, pp. 280-306. MR 19, 1070. MR 92150

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5520, 5705

Retrieve articles in all journals with MSC (1970): 5520, 5705


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12949-5

American Mathematical Society